logo AFST
Periodic solutions of quadratic lagrangian systems on p-convex sets
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 12 (1991) no. 1, pp. 37-60.
@article{AFST_1991_5_12_1_37_0,
     author = {Canino, Annamaria},
     title = {Periodic solutions of quadratic lagrangian systems on $p$-convex sets},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {1},
     year = {1991},
     pages = {37-60},
     doi = {10.5802/afst.718},
     zbl = {0773.49004},
     mrnumber = {1189433},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1991_5_12_1_37_0/}
}
Annamaria Canino. Periodic solutions of quadratic lagrangian systems on $p$-convex sets. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 12 (1991) no. 1, pp. 37-60. doi : 10.5802/afst.718. https://afst.centre-mersenne.org/item/AFST_1991_5_12_1_37_0/

[1] Benci (V.) .- Periodic solutions of Lagrangian systems on a compact manifold, J. Differential Equations 63 (1986), pp. 135-161. | MR 848265 | Zbl 0605.58034

[2] Canino (A.) .- On p-convex sets and geodesics, J. Differential Equations 75 (1988), pp. 118-157. | MR 957011 | Zbl 0661.34042

[3] Canino (A.) . - Existence of a closed geodesic on p-convex sets, Ann. Inst. H. Poincaré, Anal. Non Linéaire 5 (1988), pp. 501-518. | Numdam | MR 978669 | Zbl 0698.58017

[4] Canino (A.) . - Local properties of geodesics on p-convex sets, Ann. Mat. Pura Appl., (in press). | MR 1145087 | Zbl 0767.53033

[5] Canino (A.) .- Periodic solutions of Lagrangian systems on manifolds with boundary, Nonlinear Anal., 16 (1991), pp. 567-586. | MR 1094319 | Zbl 0721.58039

[6] Chobanov (G.), Marino (A.) and Scolozzi (D.) .- Evolution equation for the eigenvalue problem for the Laplace operator with respect to an obstacle, Rend. Accad. Naz. Sci. XL Mem. Mat. 5, (in press). | MR 1106575 | Zbl 0729.35088

[7] Chobanov (G.), Marino (A.) and Scolozzi (D.) .- Multiplicity of eigenvalues for the Laplace operator with respect to an obstacle and non tangency conditions, Nonlinear Anal. 15 (1990), pp. 199-215. | MR 1065252 | Zbl 0716.49009

[8] De Giorgi (E.), Degiovanni (M.), Marino (A.) and Tosques (M.) .- Evolution equations for a class of nonlinear operators, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 75 (1983), pp. 1-8. | MR 780801 | Zbl 0597.47045

[9] De Giorgi (E.), Marino (A.) and Tosques (M.) .- Problemi di evoluzione in spazi metrici e curve di massima pendenza, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 68 (1980), pp. 180-187. | MR 636814 | Zbl 0465.47041

[10] Degiovanni (M.) .- Homotopical properties of a class of nonsmooth functions Ann. Mat. Pura Appl. (4) 156 (1990), pp. 37-71. | MR 1080210 | Zbl 0722.58013

[11] Degiovanni (M.), Marino (A.) and Tosques (M.) .- Evolution equations with lack of convexity, Nonlinear Anal. 9 (1985), pp. 1401-1443. | MR 820649 | Zbl 0545.46029

[12] Fadell (E.) and Husseini (S.) .- A note on the category of the free loop space, Proc. Amer. Math. Soc. 107 (1989), pp. 527-536. | MR 984789 | Zbl 0676.58019

[13] Fadell (E.) and Husseini (S.) .- Extending Serre's theorem on the category of loop spaces, Preprint, 1990. | MR 1137900 | Zbl 0756.55008

[14] Marino (A.) and Scolozzi (D.) .- Geodetiche con ostacolo, Boll. Un. Mat. Ital. B (6) 2 (1983), pp. 1-31. | MR 698480

[15] Scolozzi (D.) .- Esistenza e molteplicità di geodetiche con ostacolo e con estremi variabili, Ricerche Mat. 33 (1984), pp. 171-201. | Zbl 0592.53040

[16] Scolozzi (D.) . - Un teorema di esistenza di una geodetica chiusa su variatà con bordo, Boll. Un. Mat. Ital. A (6) 4 (1985), pp. 451-547.

[17] Scolozzi (D.) . - Molteplicità di curve con ostacolo e stazionarie per una classe di funzionali non regolari, Preprint n° 69, Dip. Mat. Pisa, 1984.

[18] Scolozzi (D.) . - Esistenza di una curva chiusa stazionaria e con ostacolo, Preprint n° 70, Dip. Mat. Pisa, 1984.

[19] Serre (J.P.) .- Homologie singulière des espaces fibrés, Ann. of Math. 54 (1951), pp. 425-505. | MR 45386 | Zbl 0045.26003